# SDR RMXA051120097138

- Difficulty date: May 11, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N171MU
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- Aircraft time: 10,238 hours, 32,377 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 105304061
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bolkms
- Component part number: 11730052V003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION POSTFLIGHT REVEALED A LARGE CRACK ON THE TAILBOOM VERTICAL FIN SPAR.
